# SDR NUVY2015030501

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: General aviation
- Filed by: CSE Bournemouth Limited, repair station NUVY651L
- Aircraft: N93CW
- Make and model: Cessna 525B
- Aircraft serial: 0139
- Aircraft time: 1,659 hours, 1,128 cycles
- Engine: Wilint FJ443A
- Engine time: 16,598 hours, 1,128 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Misrigged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM WAS FOUND MIS-RIGGED CAUSING ACFT PITCH UP ATTITUDE AND DEMANDING ABORMAL FORWARD FORCE TO BE APPLIED TO CONTROL COLUMN BY CREW.  CREW REPORT UPON ARRIVAL AT DESTINATION.  THE ELEVATOR OR ELEVATOR TRIM IS RIGGED SIGNIFICANTLY OUT OF LIMITS. IT DEMANDS ABNORMAL FORWARD FORCE TO BE APPLIED TO THE CONTROL COLUMN ON EVERY TAKEOFF AND INITIAL CLIMB.  THIS IS SIGNIFICANT ENOUGH TO BE DANGEROUS. EVEN THE AUTO-PILOT STRUGGLES TO HOLD IT FORWARD TO SUCH AN EXTENT THAT IT BUFFETS AND GENERATES A WARNING MESSAGE WITH AN ARROW AT THE TOP LT OF THE PFD POINTING DOWN. IT NECESSITATES THE REDUCTION POWER IMMEDIATELY FOLLOWING TAKEOFF WHICH IS CONTRARY TO NORMAL AND SAFE PRACTICE.  DURING THE CRUISE WITH THE AUTO-PILOT ENGAGED, THE TRIM INDICATOR PIN SITS WELL FORWARD OF THE NEUTRAL POSITION WHICH IS NOT NORMAL. THIS CONDITION IS BECAUSE OF REAR LOADING OF THE ACFT.  DURING SUBSEQUENT INVESTIGATION THE ELEVATOR TRIM RANGES WERE CHECKED IAW MM 27-30-03 AND FOUND AS FOLLOWS: NOSE UP 17.1 DEGREES, 17 DEGREES REQUIRED, NOSE DOWN 8.7 DEGREES, 9 DEGREES REQUIRED.  FOWARD TAKEOFF MARKER 5.1 DEGREES, 4 DEGREES REQUIRED.  AFT TAKEOFF MARKER 9.1 DEGREES, 8 DEGREES REQUIRED.  NO TAKEOFF WARNING SYSTEM FUNCTIONED AND FOUND OPERATING BAND TO BE OUT OF LIMITS BY 4 DEGREES. NO TAKEOFF BAND CHECKED AND FOUND TO BE 7 DEGREES TO 13 DEGREES TAB DOWN, 3 DEGREES TO 9 DEGREES TAB DOWN REQUIRED.
